| Catalog Number |
046W1AN00641 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3003853072-2021-00118 through 3003853072-2021-00120.
Event or Problem Description
It was reported the tips of two final screwdriver shafts broke intra-operatively while final tightening the blockers.The fragments were recovered and the procedure was completed using another final driver shaft without patient impacts.This is report three of three for this event.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: visual inspection revealed fractured tips on 3 instinct java final screwdriver shafts.Potential cause: root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.It could also be attributed to off-axis forces applied during use.Dhr review: per dhr review, the parts were likely conforming when they left zimmer biomet control.Device use: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.